# SDR SWAA2013012311731

- Difficulty date: January 9, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 34,150 hours, 22,953 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9923410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING FRAME CRACKED AT STA 696, ON THE UPPER RADIUS OF THE TAB.  REPAIRED FRAME IAW BOEING DWG.
